Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Prescribed tizanidine for muscle spasms before back surgery. Will it raise blood sugar?

I am suppose to have back surgery and my pain mgt. dr put me on tizanidine for muscle spasams and my question is will this medicine cause my blood sugars to go up? Because my family dr, said if it doesn t go down more I can t have the surgery. I am a diabetic. It s my morning blood sugars. I was 130 at 6am and I took a tizanidine and an hour and a half later I was 206...
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
As per the details you have given your blood sugar levels doesn't shoot up with the usage of tizanidine. As a side effect it may cause sedation and dry mouth. Shooting of blood sugar levels may be due to food issues of if u were not taken a pill or insulin

Hope this may help u..
Answered: Sun, 3 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor